# SDR SWAA2022080233088

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 R/H VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL 39 / [01] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07;[02] REMOVED OTBD U CHANNEL TO FOM IAW SRM 57-10-10-2R-5;[03] CUT ATTACH ANGLE AT RBL 36 IAW SRM 57-10-10-2R-5;[04] PERFORMED DVI TO REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[05] RECEIVED -1 REPLACEMENT ANGLE FABRICATED ON BACKSHOP W/O 43989-6000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACKSHOP W/O 43989-6000-0002 IAW SRM 57-10-10-2R-5;[[08] COMPLETED FABRICATION OF ALL REPAIR PARTS AND PERFORMED INSURANCE CUT IAW SRM 57-10-10-2R-5BEGAN INSTALLING VERTICAL FLANGE FASTENERS IN REPAIR AND U CHANNEL IAW SRM 57-10-10-2R-5;[18] VERIFIED ITEMS 16 AND 17;[19] COMPLETED INSTALL OF ATTACH ANGLE REPAIR PARTS AND U-CHANNEL IAW SRM 57-10-10-2R-5 AND BOEING DWG# 111A1001 ID:0252 REV:-;[20] VERIFIED STEP 19 C/W  OK TO CAP SEAL; FILET SEAL; AND CIC;[21] APPLIED CAP SEAL; FILLET SEAL AND CIC IAW SRM 57-10-10-2R-5 SECTION 4.M; N; O.;[22] REMOVED DAMAGED SECTION AND ACCOMPLISHED ATTACH ANGLE REPAIR AT STA 663 R/H VAPOR BARRIER RBL 39 - SEE ABOVE FOR COMPLETED WORK.
